# SDR AALA201808089038

- Difficulty date: June 29, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 4,136 hours, 1,647 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S 1 WINDSCREEN WAS DELAMINATED IN THE UPPER RIGHT CORNER, 2.25 IN FROM TOP, 4 INCHES LONG BY 1.75 INCHES FROM EDGE. THE DELAMINATION FOUND WITHIN LIMITS IAW AMM 56-11-00.  REPLACED THE  WINDOW  CARD 56-94-03.
